MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-3950/06
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a link hinge knee implanted (b)(6) 2022 and subsequently underwent revision knee surgery on (b)(6) 2023 (reported previously in complaint (b)(4)).The patient subsequently experienced pain.No cause was evident on x-rays.The patient underwent revision surgery on (b)(6) 2023.Presence of reactive tissue was noted.The cause is unknown, but according to the sales rep, the surgeon suspected potential infection or potential allergy to cement.When the doctor flexed the knee, the femur component, which had been fixed to the bone via cementing of the conical stem and 50mm uhmwpe distal femur augment, came loose from the cement.All knee components were then replaced during the surgery.The operative report for the implanting surgery on (b)(6) 2023 indicates that when preparing to implant the femoral components, the cement had been mixed one-to-one with tobramycin and upon reaching doughy consistency was hand packed around the femoral component (stem), the uhmwpe augment then placed, and the femoral assembly then inserted into the canal.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key17709931
Report Number3006721341-2023-00022
Device Sequence Number17825281
Product Code KRO
UDI-Device Identifier04026575431687
UDI-Public(01)04026575431687(17)261031(10)2164333
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
Report Date (Section F) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3950/06
Device Catalogue Number15-3950/06
Device Lot Number2164333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/21/2023
Event Location Hospital
Date Report to Manufacturer08/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale